# SDR AALA202404308445

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,105 hours, 28,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG19252
- Condition: Out Of Position
- Location: L1 Door
- Part time: 23,930 hours, 10,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GATE ARRIVAL UPON OPENING 1L PASSENGER DOOR, THE SLIDE FELL OUT OF THE BUSTLE AND ONTO THE RAMP. **SUPPLEMENTAL REPORT FOR (AALA202404268445): INSTALLED NEW SLIDE ASSEMBLY ON L1 DOOR. PER JOB CARD 08L22125001**(CLOSED).
